# SDR 05064676

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N676BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7644
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

EVENT SUMMARY STATED FLAP FAIL AT 8 DEGREES.  RESET FECU.  OPS CHECK GOOD.
